# SDR EVCA20250603001

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N130AE
- Make and model: Bell 206L-1
- Aircraft serial: 45467
- Aircraft time: 25,344 hours, 19,261 cycles
- Engine: Allsn 250C30P
- Engine time: 10,939 hours, 17,905 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: ES611421
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AC SMELLS LIKE BURNT ELECTRIC WHEN TURN ON
